MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 95 DEG CONDYLAR PLATE 18 HOLES/80MM/299MM-STERILE; APPLIANCE,FIXATION,NAIL/BLADE/PLATE COMBO, SINGLE COMPONENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 95 DEG CONDYLAR PLATE 18 HOLES/80MM/299MM-STERILE; APPLIANCE,FIXATION,NAIL/BLADE/PLATE COMBO, SINGLE COMPONENT
Model Number 237.86S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient weight was not provided.Date of event is unknown.Date of implant is an unknown date in 2016.Device is not expected to be returned for manufacturer review/investigation.(b)(4).Device evaluation/investigation could not be completed; no conclusion could be drawn as product was not returned to manufacturer.Additionally, device history records review could not be completed without lot number.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a 95-degree condylar plate and nine 4.5 mm cortical screws were originally implanted in 2016 due to an unknown reason.Subsequently, antibiotic beads were placed in the area approximately one year ago due to infection.Patient underwent a hardware removal on (b)(6) 2018 due to ongoing infection.It was the patient¿s decision to have the hardware removed.The hardware was removed fully intact.Nothing untoward occurred during the removal procedure.The procedure was completed successfully with the patient in stable condition.There is no evidence that the explanted hardware was related to the ongoing infection.The reporter was not aware of any patient symptoms.This report is for one (1) 95 deg condylar plate 18 holes/80 mm/299 mm-sterile.This is report 1 of 2 for (b)(4).

Brand Name
95 DEG CONDYLAR PLATE 18 HOLES/80MM/299MM-STERILE
Common Device Name
APPLIANCE,FIXATION,NAIL/BLADE/PLATE COMBO, SINGLE COMPONENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7433253
Report Number2939274-2018-51722
Device Sequence Number11160856
Product Code KTW
UDI-Device Identifier10886982161567
UDI-Public(01)10886982161567
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K914546
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number237.86S
Device Catalogue Number237.86S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/26/2018
Initial Report FDA Received Date04/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR